No public access
Scientific paper - Original scientific paper
The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling

Dubček, Tena; Lelas, Karlo; Jukić, Dario; Pezer, Robert; Soljačić, Marin; Buljan, Hrvoje (2015)
Cite this document...

Dubček, T., Lelas, K., Jukić, D., Pezer, R., Soljačić, M. & Buljan, H. (2015). The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling. New Journal of Physics, 17. (12), 125002-1-125002-7. doi: 10.1088/1367-2630/17/12/125002

Dubček, Tena, et al. "The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling." New Journal of Physics, vol. 17, no. 12, 2015, pp. 125002-1-125002-7. https://doi.org/10.1088/1367-2630/17/12/125002

Dubček, Tena, Karlo Lelas, Dario Jukić, Robert Pezer, Marin Soljačić and Hrvoje Buljan. "The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling." New Journal of Physics 17, no. 12 (2015): 125002-1-125002-7. https://doi.org/10.1088/1367-2630/17/12/125002

Dubček, T., et al. (2015) 'The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling', New Journal of Physics, 17(12), pp. 125002-1-125002-7. doi: 10.1088/1367-2630/17/12/125002

Dubček T, Lelas K, Jukić D, Pezer R, Soljačić M, Buljan H. The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling. New Journal of Physics [Internet]. 2015 December 07 [cited 2019 August 25];17(12):125002-1-125002-7. doi: 10.1088/1367-2630/17/12/125002

T. Dubček, K. Lelas, D. Jukić, R. Pezer, M. Soljačić and H. Buljan, "The Harper–Hofstadter Hamiltonian and conical diffraction in photonic lattices with grating assisted tunneling", New Journal of Physics, vol. 17, no. 12, pp. 125002-1-125002-7, December 2015. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:115:144047. [Accessed: 25 August 2019]